Alert archive / Wyoming / Winter Storm Warnings in 2008
Winter Storm Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Feb 8, 2008, 1:44 AM MST. It took effect at Feb 8, 2008, 12:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2008, 1:44 AM MST (08:44 UTC)
- In effect from
- Feb 8, 2008, 12:00 PM MST
- Expired
- Feb 9, 2008, 3:05 AM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 080844 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 144 AM MST FRI FEB 8 2008 WYZ063-090000- /O.UPG.KCYS.BS.Y.0008.000000T0000Z-080209T0100Z/ /O.NEW.KCYS.WS.W.0005.080208T1900Z-080209T1900Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 144 AM MST FRI FEB 8 2008 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 12 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM MST SATURDAY. THE BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BECOME WIDESPREAD THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AND SATURDAY MORNING. SNOW WILL BE HEAVY AT TIMES. STRONG WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BECOME DIFFICULT IF NOT IMPOSSIBLE. BY LATE SATURDAY...SNOWFALL AMOUNTS OF 12 TO 17 INCHES WILL OCCUR. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ061-090000- /O.NEW.KCYS.WS.W.0005.080208T1900Z-080209T1900Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 144 AM MST FRI FEB 8 2008 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 12 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM MST SATURDAY. SNOW WILL BECOME WIDESPREAD THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AND SATURDAY MORNING. SNOW WILL BE HEAVY AT TIMES. STRONG WEST WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BECOME DIFFICULT IF NOT IMPOSSIBLE. BY LATE SATURDAY...SNOWFALL AMOUNTS OF 5 TO 9 INCHES WILL OCCUR. IF YOU MUST DRIVE...ALLOW FOR PLENTY OF EXTRA TIME TO SAFELY REACH YOUR DESTINATION AND SLOW DOWN TO AVOID GETTING IN AN ACCIDENT. YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ RUBIN
3 follow-up statements
000 WWUS45 KCYS 082157 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 257 PM MST FRI FEB 8 2008 WYZ061-090700- /O.CAN.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/ /O.NEW.KCYS.SB.Y.0004.080208T2157Z-080209T1200Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 257 PM MST FRI FEB 8 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW WILL DEVELOP EARLY THIS EVENING AND CONTINUE OVERNIGHT. SNOWFALL ACCUMULATIONS OF GENERALLY 1 TO 3 INCHES ARE EXPECTED...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE NEAR THE SIERRA MADRE FOOTHILLS. SNOW WILL COMBINE WITH STRONG WEST WINDS TO SIGNIFICANTLY REDUCE VISIBILITIES THROUGH SATURDAY MORNING. IF TRAVEL IS NECESSARY IN AND AROUND CARBON COUNTY TONIGHT AND TOMORROW MORNING...BE SURE TO CHECK ROAD REPORTS BEFORE DEPARTURE. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ WYZ063-090700- /O.CON.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 257 PM MST FRI FEB 8 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH SATURDAY MORNING. STRONG WEST WINDS WITH GUSTS OF 55 TO 70 MPH WILL COMBINE WITH THE FALLING SNOW TO PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. LESSER AMOUNTS ARE EXPECTED NEAR ARLINGTON AND ELK MOUNTAIN...HOWEVER BLOWING SNOW WILL MAKE FOR DIFFICULT TRAVEL. SNOWFALL OF 9 TO 13 INCHES CAN BE EXPECTED ACROSS THE MEDICINE BOW NATIONAL FOREST BY NOON SATURDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ HAHN
000 WWUS45 KCYS 090301 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 801 PM MST FRI FEB 8 2008 WYZ063-091115- /O.CON.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 801 PM MST FRI FEB 8 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. SNOW WILL CONTINUE TO FALL AT TIMES THROUGH SATURDAY MORNING OVER THE SNOWY RANGE. IN ADDITION...STRONG WEST WINDS WITH GUSTS OF 55 TO 70 MPH WILL COMBINE WITH THE SNOWFALL AND EXISTING SNOW TO PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW. ADDITIONAL SNOWFALL THROUGH MIDDAY SATURDAY WILL BE BETWEEN 3 AND 5 INCHES OVER THE SNOWY RANGE. THE SNOW AND STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL THROUGH SATURDAY MORNING OVER THE SNOWY RANGE WITH POOR VISIBILITIES AND SNOWPACKED AND SLICK ROADS. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS AND WEATHER FORECAST BEFORE LEAVING. $$ WYZ061-091115- /O.CON.KCYS.SB.Y.0004.000000T0000Z-080209T1200Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 801 PM MST FRI FEB 8 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. LIGHT SNOW WILL FALL AT TIMES FOR THE REST OF TONIGHT OVER THE SOUTHWEST PART OF CARBON COUNTY. NEW SNOWFALL WILL BE LESS THAN 2 INCHES...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE NEAR THE SIERRA MADRE FOOTHILLS. IN ADDITION...WEST WINDS WILL GUST AS HIGH AS 55 MPH THROUGH SATURDAY MORNING. THE ADVISORY AREA INCLUDES INTERSTATE 80 IN CARBON COUNTY. THE COMBINATION OF THE SNOW AND WINDS WILL MAKE TRAVEL HAZARDOUS OVER SOUTHWEST CARBON COUNTY THROUGH MIDDAY SATURDAY WITH POOR VISIBILITIES AND SLICK ROADS. BE SURE TO CHECK THE LATEST ROAD AND WEATHER CONDITIONS AND WEATHER FORECASTS BEFORE LEAVING. $$ WEILAND
000 WWUS45 KCYS 091005 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 305 AM MST SAT FEB 9 2008 WYZ063-092200- /O.CAN.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/ /O.EXB.KCYS.SB.Y.0004.000000T0000Z-080209T2200Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 305 AM MST SAT FEB 9 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW WILL DECREASE IN COVERAGE AND INTENSITY TODAY. WEST WINDS OF 25 TO 50 MPH WITH GUSTS TO 70 MPH WILL COMBINE WITH FALLING SNOW AND FRESHLY FALLEN SNOW TO PRODUCE BLOWING SNOW AND NEAR ZERO VISIBILITIES AT TIMES. ADDITIONAL SNOWFALL ACCUMULATIONS WILL RANGE FROM 1 TO 4 INCHES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ WYZ061-092200- /O.EXT.KCYS.SB.Y.0004.000000T0000Z-080209T2200Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 305 AM MST SAT FEB 9 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. SNOW WILL DECREASE IN COVERAGE AND INTENSITY TODAY. WEST WINDS OF 25 TO 50 MPH WITH GUSTS TO 70 MPH WILL COMBINE WITH FALLING SNOW AND FRESHLY FALLEN SNOW TO PRODUCE BLOWING SNOW AND NEAR ZERO VISIBILITIES AT TIMES. THE COMBINATION OF THE SNOW AND WINDS WILL MAKE TRAVEL HAZARDOUS OVER SOUTHWEST CARBON COUNTY THROUGH MID AFTERNOON WITH POOR VISIBILITIES AND SLICK ROADS. PLEASE BE SURE TO CHECK THE LATEST ROAD AND WEATHER CONDITIONS AND WEATHER FORECASTS BEFORE LEAVING. $$ FOR ACCURATE AND DEPENDABLE WEATHER INFORMATION AND FORECASTS... PLEASE CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT: WWW.WEATHER.GOV/CYS AND YOUR UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT: WWW.WEATHER.GOV RUBIN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 8, 1:33 AM MST, 11 minutes earlier.
Area forecast discussion, Feb 8, 1:33 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
133 AM MST FRI FEB 8 2008
.SHORT TERM...TODAY THROUGH SATURDAY.
TODAY...HIGH WIND WARNING IN GOOD SHAPE. 300 MB 100+ KNOT JET MOVES
OVERHEAD BY LATE AFTERNOON WITH 700 MB WINDS INCREASING TO 50+ KNOTS
ACROSS THE HIGH WIND WARNING AREA. GRADIENTS AND DOWNWARD MOTION
WILL BE FAVORABLE FOR HIGH WINDS. AFTER A LULL IN THE SNOWFALL THIS
MORNING ACROSS CARBON COUNTY AND THE SNOWY RANGE...HAVE ACCEPTED THE
GFS WHICH SHOWS SNOW DEVELOPING AGAIN THIS AFTERNOON WITH QPF
AMOUNTS NEAR 0.10 INCH THIS AFTERNOON ACROSS SOUTHERN CARBON COUNTY.
WITH WINDS...SNOWFALL AND OROGRAPHICS AND UPON COORDINATION WITH
GRAND JUNCTION AND DENVER/BOULDER...HAVE DECIDED TO GO WITH A WINTER
STORM WARNING BEGINNING THIS AFTERNOON FOR SOUTHWEST CARBON COUNTY
AND THE SNOWY RANGE. SURFACE AND 850 MB GRADIENTS LOOK SUFFICIENT
FOR WIND ADVISORY CRITERIA WINDS ACROSS THE WESTERN NEBRASKA
PANHANDLE.
TONIGHT...RIGHT FRONT QUADRANT OF 130 KNOT 300 MB JET MOVES OVERHEAD
OF SOUTHEAST WYOMING AND WITH PROGGED 700 MB WINDS EXCEEDING 50+
KNOTS...DOWNWARD MOTION AND PROGGED LOW/MID LEVEL GRADIENTS...HAVE
EXTENDED THE HIGH WIND WARNING THROUGH TONIGHT AND SATURDAY MORNING.
BELIEVE WINDS WILL DECOUPLE ENOUGH ACROSS WESTERN NEBRASKA TO ALLOW
WIND ADVISORY TO EXPIRE AT 6 PM. PREFER WETTER GFS SOLUTION OVER
DRIER NAM OVER CARBON COUNTY. GFS SHOWS 0.2 TO 0.4 INCHES OF QPF
OVER SOUTHERN CARBON COUNTY COMBINED WITH STRONG WINDS...SO WILL
CONTINUE THE WINTER STORM WARNING THERE.
SATURDAY...FLOW ALOFT BACKS TO NORTHWEST WITH UPPER JET TRANSLATING
NORTHEAST OF WYOMING AND WESTERN NEBRASKA WHICH WILL ALLOW LOW/MID
LEVEL GRADIENTS TO RELAX IN THE AFTERNOON...THEREBY CUTTING OFF
STRONG WINDS. WILL THEREFORE CUTOFF THE HIGH WIND WARNING AT NOON.
SNOWFALL WILL ALSO DECREASE IN AREAL COVERAGE AND INTENSITY ACROSS
CARBON COUNTY THUS WILL END THE WINTER STORM WARNING AT MIDDAY.
WARMER TEMPERATURES AT MOST LOCATIONS PER THICKNESS PROGS ALTHOUGH
ARCTIC COLD FRONTAL BOUNDARY WILL SAG SOUTHWARD ACROSS EASTERN
WYOMING AND WESTERN NEBRASKA...THUS COLDER TEMPERATURES THERE.
RUBIN
.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY.
NORTHWEST FLOW ALOFT WILL BE PRESENT SATURDAY NIGHT WITH A SURFACE
FRONTAL BOUNDARY THROUGH WESTERN NEBRASKA. PRECIPITATION CHANCES
THROUGH SUNDAY NIGHT WILL BE LIMITED TO OROGRAPHICALLY INDUCED
SNOW SHOWERS...AND TEMPERATURES SUNDAY WILL WARM TO NEAR 10
DEGREES ABOVE NORMAL. THE MEDIUM RANGE MODELS THEN SHOW SOME
AGREEMENT THAT AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA
MONDAY OR MONDAY NIGHT...DROPPING TEMPERATURES BACK TO NEAR NORMAL
AND CREATING AT LEAST A SLIGHT CHANCE FOR SHOWERS MONDAY. TUESDAY
THROUGH EARLY WEDNESDAY AN UPPER LEVEL RIDGE WILL MOVE OVER THE
AREA LIMITING PRECIPITATION AND CONTINUING NEAR NORMAL
TEMPERATURES. ANOTHER UPPER TROUGH WILL APPROACH THE AREA CREATING
PRECIPITATION CHANCES ACROSS THE AREA LATE WEDNESDAY THROUGH
THURSDAY. MODELS THEN DIFFER FRIDAY ON WHETHER OR NOT THE UPPER
LEVEL TROUGH WILL BE PROGRESSIVE INTO THE MISSISSIPPI VALLEY OR IF
THE ENERGY WILL CUT OFF OVER ARIZONA. AT LEAST A SHORT-WAVE RIDGE
ALOFT SETS UP OVER THE FORECAST AREA WITH ANY OF THE DIFFERENT
MODEL SOLUTIONS AND IF THIS VERIFIES THEN TEMPERATURES WILL LIKELY
REBOUND TO ABOVE NORMAL VALUES LATE NEXT WEEK. CARPENTER
&&
.AVIATION...STRONG WINDS ACROSS WYOMING WILL PRODUCE WIDESPREAD
MOUNTAIN TURBULENCE INCLUDING ROTOR CLOUDS AND LEE EDDY FORMATION
THROUGH SATURDAY MORNING. LIFR AND IFR DEVELOPING ACROSS CARBON
COUNTY THIS AFTERNOON...OTHERWISE VFR. LIFR AND IFR TONIGHT ACROSS
CARBON AND ALBANY COUNTIES...VFR ELSEWHERE. VFR ON SATURDAY...EXCEPT
FOR IFR AND MVFR WEST OF A LINE FROM DOUGLAS TO RAWLINS. RUBIN
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM NOON FRIDAY TO NOON SATURDAY FOR
WYZ061-WYZ063.
HIGH WIND WARNING UNTIL NOON SATURDAY FOR WYZ062-WYZ064-WYZ065-
WYZ066-WYZ067-WYZ069-WYZ070.
NE...WIND ADVISORY FROM 10 AM FRIDAY TO 6 PM FRIDAY FOR NEZ001-NEZ002-
NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...RUBIN
LONG TERM....SJCHazardous weather outlook, Feb 7, 4:20 PM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 420 PM MST THU FEB 7 2008 WYZ062-064>067-069-070-081230- NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- 420 PM MST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT A HIGH WIND WARNING CONTINUES TONIGHT FOR WEST WINDS OF 25 TO 40 MPH GUSTING BETWEEN 60 AND 70 MPH. THE STRONG WINDS WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW...ESPECIALLY OVER REMOTE AREAS OF CARBON AND ALBANY COUNTIES. SCATTERED AREAS OF LIGHT SNOW CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE HIGH WIND WARNING WILL REMAIN IN EFFECT UNTIL 6 PM MST FRIDAY EVENING. WEST WINDS ON FRIDAY WILL BLOW AT 30 TO 40 MPH WITH GUSTS BETWEEN 60 AND 70 MPH BEFORE DECREASING SOME FRIDAY EVENING. IT WILL NOT BE AS WINDY ON SATURDAY AND TEMPERATURES WILL TURN WARMER ON SUNDAY. THERE WILL BE A CHANCE OF SNOW SHOWERS ON MONDAY AND AGAIN LATE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-WYZ059-060-068-081230- SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-GOSHEN- 420 PM MST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT A FEW LIGHT SNOW SHOWERS WILL OCCUR THIS EVENING WITH LITTLE IF ANY ACCUMULATION EXPECTED. THE WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WILL SLOWLY DECREASE BY MID EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT WILL BE WINDY AGAIN ON FRIDAY WITH WEST WINDS OF 20 TO 35 MPH BEFORE THE WINDS DECREASE FRIDAY EVENING. THE WINDS WILL BE MUCH LESS ON SATURDAY AND IT WILL TURN COLDER WITH A FEW SNOW FLURRIES. AFTER WARMER TEMPERATURES RETURN ON SUNDAY...ANOTHER SYSTEM WILL BRING SOME LIGHT SNOW SHOWERS WITH IT ON MONDAY. THERE WILL ALSO BE A CHANCE OF SNOW SHOWERS LATE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ019>021-054-055-081230- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 420 PM MST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT A FEW LIGHT SNOW SHOWERS WILL OCCUR THROUGH THIS EVENING BUT LITTLE IF ANY ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY IS IN EFFECT FROM 10 AM TO 6 PM FRIDAY FOR WEST WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH. THE WINDS WILL DECREASE FRIDAY EVENING. THERE WILL BE A CHANCE OF SNOW SHOWERS LATE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-081230- SNOWY RANGE- 420 PM MST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT A BLOWING SNOW ADVISORY IS IN EFFECT TONIGHT. STRONG WEST WINDS GUSTING OVER 50 MPH WILL CONTINUE TO CAUSE REDUCED VISIBILITIES IN WIDESPREAD BLOWING AND DRIFTING SNOW. LIGHT SNOW SHOWERS WILL ALSO BE LIKELY TONIGHT WITH AN INCH OR TWO OF NEW ACCUMULATION. TRAVEL WILL REMAIN HAZARDOUS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE BLOWING SNOW ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM FRIDAY EVENING. STRONG WEST WINDS GUSTING OVER 50 MPH WILL CONTINUE TO CAUSE AREAS OF BLOWING AND DRIFTING SNOW. SOME LIGHT SNOW SHOWERS CAN ALSO BE EXPECTED ON FRIDAY AND FRIDAY NIGHT. ONLY A FEW SNOW SHOWERS WILL LINGER ON SATURDAY. SCATTERED SNOW SHOWERS CAN BE EXPECTED AGAIN MONDAY...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-081230- SOUTHWEST CARBON- 420 PM MST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT TONIGHT. SOUTHWEST WINDS OF 25 TO 40 MPH GUSTING TO 60 MPH WILL CONTINUE TO CAUSE REDUCED VISIBILITIES IN WIDESPREAD BLOWING AND DRIFTING SNOW...MAKING TRAVEL HAZARDOUS. THERE WILL ALSO BE SOME LIGHT SNOW SHOWERS AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE HIGH WIND WARNING WILL REMAIN IN EFFECT UNTIL 6 PM MST FRIDAY EVENING. SOUTHWEST WINDS OF 30 TO 40 MPH GUSTING TO 60 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. SCATTERED LIGHT SNOW SHOWERS CAN ALSO BE EXPECTED FRIDAY AND FRIDAY NIGHT. AFTER DRIER AND WARMER CONDITIONS MOVE IN FOR SATURDAY AND SUNDAY... THERE WILL BE A CHANCE OF SNOW SHOWERS MONDAY...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Feb 7, 9:51 PM MST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
951 PM MST THU FEB 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM NON-TSTM WND GST RAWLINS 41.78N 107.23W
02/07/2008 M65 MPH CARBON WY ASOS
WINDS WERE SUSTAINED AT 44 MPH.
&&
MWEILANDLocal storm report, Feb 7, 10:49 PM MST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 PM MST THU FEB 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HIGH SUST WINDS N WHITAKER 41.41N 104.87W
02/07/2008 M41 MPH LARAMIE WY MESONET
WIND GUST TO 57 MPH
&&
RUBINSpecial weather statement, Feb 7, 11:30 PM MST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1130 PM MST THU FEB 7 2008 WYZ061>066-081100- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK 1130 PM MST THU FEB 7 2008 ...A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE SNOWY RANGE UNTIL 6 PM MST... ...A HIGH WIND WARNING IS IN EFFECT ELSEWHERE UNTIL 6 PM MST... AREAS OF SNOW AND BLOWING SNOW WILL CONTINUE OVERNIGHT. STRONG WEST WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE AREAS OF BLOWING SNOW. VISIBILITIES WILL BE REDUCED TO NEAR ZERO AT TIMES IN SNOW AND BLOWING SNOW. IF YOU MUST DRIVE...PLEASE ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION AND DRIVE WITH CAUTION. SLOW DOWN TO AVOID GETTING IN AN ACCIDENT. YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE. RUBIN
Local storm report, Feb 7, 11:35 PM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1135 PM MST THU FEB 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HIGH SUST WINDS BUFORD 41.11N 105.30W
02/07/2008 M50 MPH ALBANY WY MESONET
&&
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 2:57 PM MST | Snow and Blowing Snow Advisory | CYS | 27 hr |
Nearby
Winter Storm Warnings in Wyoming, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.